# SDR AALA202202214665

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737*
- Aircraft serial: 31075
- Aircraft time: 37,677 hours, 15,323 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE. SECURED FORWARD LAVATORY FASTENER DOOR HANDLE PER MAINTENANCE PRACTICES.
